IJPAM: Volume 108, No. 3 (2016)


Baravan A. Asaad$^1$, Nazihah Ahmad$^2$
$^1$Department of Mathematics
Faculty of Science
University of Zakho
Kurdistan region, IRAQ
$^2$School of Quantitative Sciences
College of Arts and Sciences
Universiti Utara Malaysia
06010 Sintok, Kedah, MALAYSIA

Abstract. Recently, Asaad, Ahmad and Omar [#!A1!#] introduced the notion of $\gamma$-extremally disconnected spaces and studied some of its properties. In this paper, we introduce further characterizations of $\gamma$-extremally disconnected spaces by utilizing $\gamma$- sets. Moreover, some relations of functions of $\gamma$-extremally disconnected spaces has been defined.

Received: February 11, 2016

AMS Subject Classification: 54G05, 54A05, 54C05, 54C10

Key Words and Phrases: $\gamma$-extremally disconnected spaces, $\alpha$-$\gamma$-open sets, $\gamma$-$\kappa$-open sets, where $\kappa\in $ {regular, $\delta$, $\theta$, pre, semi, $b$, $\beta\}$

Download paper from here.

DOI: 10.12732/ijpam.v108i3.6 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 3
Pages: 533 - 549

$\gamma$-EXTREMALLY DISCONNECTED SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).